# SDR 99ZZZX3160

- Difficulty date: July 20, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N248A
- Make and model: Cessna 208
- Aircraft serial: 20800225
- System (JASC): 7931 · Engine Oil Pressure
- Part: Indicator
- Part number: 26060153
- Condition: Malfunctioned
- Location: Engine Oil
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

NOTED UPON INSTALLATION AND ENGINE LEAK/FUNCTIONAL TESTS, THAT OIL PRESSURE/TEMPERATURE INDICATOR WAS INDICATING 'LOW' PRESSURE (SYSTEM WAS BLED PRIOR TO TESTS).  INSTALLED "CALIBRATED' DIRECT READING PRESSURE GAUGE FOR CONFIRMATION.  ENGINE RUN-UP AND TEST CONFIRMED ERRONEOUS INDICATION OF 'NEW' INDICATOR.  INSTALLED ANOTHER LIKE SERVICEABLE INDICATOR.
